About 9 years ago, when I was 20, I got
mononucleosis. As a result of the mono,
I developed hepatitis. I remember the
jaundice, feeling tired and week, being in
bed for several weeks, and especially
my hands and feet itching. And after I was
well, I was told not to consume alcohol for
several months. What I don't remember
is whether or not there were any long-
term implications. Is hepatitis that
develops from mono any specific type?
A or B, etc? Or is it simply non-viral
hepatitis? Can I ever give blood? Can I
pass it on to my wife? My doctors at the
time didn't tell me about any long term
complications, but my wife and I are kind
of curious. I have been unable to find
anything online that answers my specific
questions. Please fill me in if you can.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.